# SDR HALA0600679

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,208 hours, 3,380 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Chafed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM., R ENG EEC MODE ALERT ILLUMINATED DURING CLIMB THRU FL 330. PERFORMED ABNORMAL CHECKLIST AND EEC RETURNED TO NORMAL OPS.  NOTE: A/T DICONNECTED JUST PRIOR TO EEC ALERT.  FOUND P 4.95 LINE CHAFED WITH HOLE BEHIND TVC DUCT,REMOVED TUBE FOR EVAL. REMOVED AND REPLACED LINE IAW AMM 77-11-02-004-005-N00,404-004-N00. PERFORMED CORRECTIVE ACTION IAW PIMU MSG INDEX CH 71.350-21. REPAIR CONFIMATION C/W ON ENGINE RUN, NO FURTHER FAULTS OR MSGS.
